Ugh, sorry to hear you're dealing with that now, too. It's an alarming, miserable, frustrating experience. It was a few months back now that this was going on with me, so some of the specifics are "blurry"--pardon the pun.
As I recall, I tried to give the drug at least a week to see if this blurred vision would perhaps go away on its own after taking the new med for a bit. But it got to be so frustrating and debilitating (I couldn't work, and driving became a hazard), I finally told the doc about it and that I wanted off of it. He agreed that the blurry vision was a very valid reason to stop. Since I was put on it to counter the parkinsonism brought on as a side effect of another drug, the doc also eliminated that medication. And POOF! My vision was back to normal in about 2 days.
I don't know what other medication options you may have, but it might be wise to consult with your doctor. Blurry vision is no joke! I have dealt with dozens of side effects through the years as I'm quite prone to experiencing them on any meds, and some I've just learned to live with--the benefit outweighs the annoyance. But partially losing my sight went far beyond my threshold of tolerance. Best of luck to you!! And be safe.